Factorisability and the arithmetic of wildly ramified Galois extensions
Journal de théorie des nombres de Bordeaux, Volume 1 (1989) no. 1, pp. 59-65.
@article{JTNB_1989__1_1_59_0,
     author = {D. J. Burns},
     title = {Factorisability and the arithmetic of wildly ramified {Galois} extensions},
     journal = {Journal de th\'eorie des nombres de Bordeaux},
     pages = {59--65},
     publisher = {Universit\'e Bordeaux I},
     volume = {1},
     number = {1},
     year = {1989},
     zbl = {0734.11065},
     mrnumber = {1050265},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/item/JTNB_1989__1_1_59_0/}
}
TY  - JOUR
AU  - D. J. Burns
TI  - Factorisability and the arithmetic of wildly ramified Galois extensions
JO  - Journal de théorie des nombres de Bordeaux
PY  - 1989
DA  - 1989///
SP  - 59
EP  - 65
VL  - 1
IS  - 1
PB  - Université Bordeaux I
UR  - https://jtnb.centre-mersenne.org/item/JTNB_1989__1_1_59_0/
UR  - https://zbmath.org/?q=an%3A0734.11065
UR  - https://www.ams.org/mathscinet-getitem?mr=1050265
LA  - en
ID  - JTNB_1989__1_1_59_0
ER  - 
%0 Journal Article
%A D. J. Burns
%T Factorisability and the arithmetic of wildly ramified Galois extensions
%J Journal de théorie des nombres de Bordeaux
%D 1989
%P 59-65
%V 1
%N 1
%I Université Bordeaux I
%G en
%F JTNB_1989__1_1_59_0
D. J. Burns. Factorisability and the arithmetic of wildly ramified Galois extensions. Journal de théorie des nombres de Bordeaux, Volume 1 (1989) no. 1, pp. 59-65. https://jtnb.centre-mersenne.org/item/JTNB_1989__1_1_59_0/

1 A-M. Bergé, Arithmétique d'une extension à groupe d'inertie cyclique, Ann. Inst. Fourier 28 (1978), 17-44.. | Numdam | MR | Zbl

2 D. Burns, Factorisabilty, group lattices, and Galois module structure. to appear in Jnl. of Algebra. | MR | Zbl

3 M-J. Ferton, Sur les idéaux d'une extension cyclique de degré premier d'un corps local, C.R.A.S. (1973). série A. | Zbl

4 J-M. Fontaine, Groupes de ramification et représentations d'Artin, Ann. Scient. Ec. Norm. Sup. 4 (1971), 337-392. 4-eme série. | Numdam | MR | Zbl

5 A. Fröhlich, Module defect and factorisability, Illinois Jnl. Math. 32.3 (1988), 407-421. | MR | Zbl

6 A. Fröhlich, L-values at zero and multiplicative Galois module structure. to appear in Jnl. reine und angew. Math. | Zbl

7 A. Nelson, Monomial representations and Galois module structure, Ph.D Thesis. King's College, University of London, 1979.

8 S.M.J. Wilson, Structure Galoisienne et ramification sauvage, Sém. de Théorie des Nombres de Bordeaux (1986-1987). | Zbl